# SDR DL757960449

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003171
- Condition: Delaminated
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION FOR NR 2 L/E SLAT, FOUND T/E WEDGE DELAMINATED.  REPAIRED PER SRM 57-43-02.
